# SDR CA000724023

- Difficulty date: July 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 3,628 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Hub Shelf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DAMAGE BEYOND LIMIT TO HUB SHELF DUE TO A PREVIOUS PROPELLER STRIKE.
